# SDR C1HA200195015

- Difficulty date: August 20, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Condition: Leaking
- Location: Capt. L-1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

Captains L-1 window not sealed. Top right corner extremly loud. Pressure fluctuations Returned to DFW.ACTION TAKEN:Sealed L-1 window and retorqued window ops check good.
